- Volume 2, Number 2 (1996), 167-181.
Asymptotically efficient estimation of analytic functions in Gaussian noise
The problem of recovery of an unknown regression function f(x), x∈R1, from noisy data is considered. The function f(.) is assumed to belong to a class of functions analytic in a strip of the complex plane around the real axis. The performance of an estimator is measured either by its deviation at a fixed point, or by its maximal error in the L∞-norm over a bounded interval. It is shown that in the case of equidistant observations, with an increasing design density, asymptotically minimax estimators of the unknown regression function can be found within the class of linear estimators. Such best linear estimators are explicitly obtained.
Bernoulli, Volume 2, Number 2 (1996), 167-181.
First available in Project Euclid: 31 October 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Golubev, Yuri K.; Levit, Boris Y.; Tsybakov, Alexander B. Asymptotically efficient estimation of analytic functions in Gaussian noise. Bernoulli 2 (1996), no. 2, 167--181. doi:10.3150/bj/1193839222. https://projecteuclid.org/euclid.bj/1193839222